# SDR GTIA2017070502048

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 22,130 hours, 9,765 cycles
- Engine: Iae V2524A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Condition: Inoperative
- Location: Vsv
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

POST FLIGHT REPORT INDICATED AN  EGT OVER LIMITS. R & R VSV ACTUATOR IAW AMM 75-32-41 TO STEP 4.H.3A.
